MAUDE Adverse Event Report: Philips Ultrasound, Inc EPIQ ELITE; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc EPIQ ELITE; system, imaging, pulsed doppler, ultrasonic
Model Number EPIQ ELITE Ultrasound System
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During service and testing at the manufacturing site, it was found the 3d9-3v transducer casing was gapping/separating.The transducer was associated with an epiq elite ultrasound system at the customer site.The customer had initially reported to philips the transducer had image drop out affecting the image quality.A replacement transducer was shipped directly to the customer to address their concerns.The reported issue of casing being gapped/separating was found at the manufacturer site and there was no patient or user harm reported.Philips has started an investigation, and upon completion, a follow up report will be submitted.

Brand Name
EPIQ ELITE
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50886261
Report Number3019216-2026-100320
Device Sequence Number10744793
Product Code IYN
UDI-Device Identifier00884838107540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE Ultrasound System
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown